# SDR UPS03441464

- Difficulty date: October 8, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FX,   SKIN HAS A CRACK AT RIGHT BS 2678 WL 319 (BELOW APU INLET DOOR).  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A AT BS 2678 WL 319.
